# SDR 2DYA20191014002

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N604KW
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 66,138 hours, 16,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R CEILING EMERGENCY LIGHTS INOPERATIVE.  4R 2 EMERGENCY EXIT SIGNS INOP. OPEN
